# SDR SWAA2021110123405

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP, BS 277, S10R.  REMOVED THE TIE CLIP IAW SRM 51-40-02. LENGHT OF CRACK IS L=0.9230.   DRILLED A NEW TIE CLIP IAW SRM 51-40-05.  REPLACED TIE CLIP AND FASTENERS IAW0 SRM 51-40-02 & DRAWING 141A1110-14, REV-.
